Homogenization of a stochastic nonlinear reaction–diffusion equation with a large reaction term : the almost periodic framework
dc.contributor.author | Razafimandimby, Paul Andre | |
dc.contributor.author | Sango, Mamadou | |
dc.contributor.author | Woukeng, Jean Louis | |
dc.date.accessioned | 2017-01-10T10:20:47Z | |
dc.date.available | 2017-01-10T10:20:47Z | |
dc.date.issued | 2012-10 | |
dc.description.abstract | Homogenization of a stochastic nonlinear reaction–diffusion equation with a large nonlinear term is considered. Under a general Besicovitch almost periodicity assumption on the coefficients of the equation we prove that the sequence of solutions of the said problem converges in probability towards the solution of a rather different type of equation, namely, the stochastic nonlinear convection–diffusion equation which we explicitly derive in terms of appropriate functionals. We study some particular cases such as the periodic framework, and many others. This is achieved under a suitable generalized concept of Σ-convergence for stochastic processes. | en_ZA |
dc.description.department | Mathematics and Applied Mathematics | en_ZA |
dc.description.librarian | hb2016 | en_ZA |
dc.description.sponsorship | The National Research Foundation of South Africa and the University of Pretoria. | en_ZA |
dc.description.uri | http://www.elsevier.com/locate/jmaa | en_ZA |
dc.identifier.citation | Razafimandimby, PA, Sango, M & Woukeng, JL 2012, 'Homogenization of a stochastic nonlinear reaction–diffusion equation with a large reaction term : the almost periodic framework', Journal of Mathematical Analysis and Applications, vol. 394, no. 1, pp. 186-212. | en_ZA |
dc.identifier.issn | 0022-247X (print) | |
dc.identifier.issn | 1096-0813 (online) | |
dc.identifier.other | 10.1016/j.jmaa.2012.04.046 | |
dc.identifier.uri | http://hdl.handle.net/2263/58464 | |
dc.language.iso | en | en_ZA |
dc.publisher | Elsevier | en_ZA |
dc.rights | © 2012 Elsevier Inc. All rights reserved. This is an open access article under an Elsevier user license. | en_ZA |
dc.subject | Stochastic homogenization | en_ZA |
dc.subject | Almost periodic | en_ZA |
dc.subject | Stochastic reaction–diffusion equations | en_ZA |
dc.subject | Wiener process | en_ZA |
dc.title | Homogenization of a stochastic nonlinear reaction–diffusion equation with a large reaction term : the almost periodic framework | en_ZA |
dc.type | Article | en_ZA |